フルテキストURL PhysRevA_81_063623.pdf
著者 Huhtamaki, J. A. M.| Takahashi, M.| Simula, T. P.| Mizushima, T.| Machida, K.|
抄録 We have solved numerically the ground states of a Bose-Einstein condensate in the presence of dipolar interparticle forces using a semiclassical approach. Our motivation is to model, in particular, the spontaneous spin textures emerging in quantum gases with large dipole moments, such as Cr-52 or Dy condensates, or ultracold gases consisting of polar molecules. For a pancake-shaped harmonic ( optical) potential, we present the ground-state phase diagram spanned by the strength of the nonlinear coupling and dipolar interactions. In an elongated harmonic potential, we observe a helical spin texture. The textures calculated according to the semiclassical model in the absence of external polarizing fields are predominantly analogous to previously reported results for a ferromagnetic F = 1 spinor Bose-Einstein condensate, suggesting that the spin textures arising from the dipolar forces are largely independent of the value of the quantum number F or the origin of the dipolar interactions.
備考 This is an article published by American Physical Society
発行日 2010-06-14
出版物タイトル Physical Review A
81巻
6号
出版者 American Physical Society
開始ページ 063623
ISSN 24699926
NCID AA10764867
資料タイプ 学術雑誌論文
言語 English
OAI-PMH Set 岡山大学
論文のバージョン publisher
DOI 10.1103/PhysRevA.81.063623
Web of Sience KeyUT 000278719500005
関連URL isVersionOf https://doi.org/10.1103/PhysRevA.81.063623
フルテキストURL PhysRevB_97_094525.pdf
著者 Terashima, K.| Paris, E.| Simonelli, L.| Salas-Colera, E.| Puri, A.| Wakita, T.| Yamada, Y.| Nakano, S.| Idei, H.| Kudo, K.| Nohara, M.| Muraoka, Y.| Mizokawa, T.| Yokoya, T.| Saini, N. L.|
抄録 The local structures of 122-type paradium arsenides, namely BaPd2As2 and SrPd2As2, are examined by As K-edge extended x-ray absorption fine structure measurements to find a possible correlation between the variation of their superconducting transition temperature and the local structure. The local atomic distances are found to be consistent with average distances measured by diffraction techniques. The temperature dependence of mean square relative displacements reveal that, while BaPd2As2 is characterized by a local As-Pd soft mode, albeit with larger atomic disorder, SrPd2As2 shows anomalous As-Pd correlations with a kink at similar to 160 K due to hardening by raising temperature. We have discussed implications of these results and possible mechanisms of differing superconducting transition temperature in relation with the structural instability.
備考 This is an article published by American Physical Society
発行日 2018-09-28
出版物タイトル Physical Review B
98巻
9号
出版者 American Physical Society
開始ページ 094525
ISSN 24699950
NCID AA11187113
資料タイプ 学術雑誌論文
言語 English
OAI-PMH Set 岡山大学
論文のバージョン publisher
DOI 10.1103/PhysRevB.98.094525
Web of Sience KeyUT 000446178800008
関連URL isVersionOf https://doi.org/10.1103/PhysRevB.98.094525
フルテキストURL mjou_061_199_204.pdf
著者 Hamid, Nur| Oura, Manabu|
抄録 The Terwilliger algebra plays an important role in the theory of association schemes. The present paper gives the explicit structures of the Terwilliger algebras of the group association schemes of the finite groups PSL(2, 7), A6, and S6.
キーワード Terwilliger algebragroup association scheme
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 199
終了ページ 204
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_061_187_198.pdf
著者 Rashid, M.H.M.|
抄録 A Banach space operator satisfies property (Bw) if the complement of its B-Weyl spectrum in its the spectrum is the set of finite multiplicity isolated eigenvalues of the operator. Property (Bw) does not transfer from operators T and S to their tensor product T ⊗ S. We give necessary and /or sufficient conditions ensuring the passage of property (Bw) from T and S to T ⊗ S. Perturbations by Riesz operators are considered.
キーワード property (Bw) SVEP tensor product
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 187
終了ページ 198
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_061_173_186.pdf
著者 Sato, Yuichiro|
抄録 This paper gives, in generic situations, a complete classification of ruled minimal surfaces in pseudo-Euclidean space with arbitrary index. In addition, we discuss the condition for ruled minimal surfaces to exist, and give a counter-example on the problem of Bernstein type.
キーワード minimal surface ruled surface pseudo-Euclidean space
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 173
終了ページ 186
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_061_167_172.pdf
著者 Brown, Stephen C.| Davis, Chad T.|
抄録 Due to a theorem of Dedekind, factoring ideals generated by prime numbers in number fields is easily done given that said prime number does not divide the index of the field. In this paper, we determine the prime ideal factorizations of both 2 and 3 in cyclic quartic fields whose index is divisible by one of or both of these primes.
キーワード Cyclic quartic field Prime ideal factorization
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 167
終了ページ 172
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_061_159_166.pdf
著者 Tasaka, Fuminori|
抄録 A 2-block of a finite group having a Klein four hyperfocal subgroup has the same number of irreducible Brauer characters as the corresponding 2-block of the normalizer of the hyperfocal subgroup.
キーワード group theory modular representation hyperfocal subgroup
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 159
終了ページ 166
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_061_141_158.pdf
著者 Raj, Kuldip| Anand, Renu| Pandoh, Suruchi|
抄録 The present paper focus on introducing certain classes of Cesàro Orlicz sequences over n-normed spaces. We study some topological and algebraic properties of these spaces. Further, we examine relevant relations among the classes of these sequences. We show that these spaces are made n-BK-spaces under certain conditions. Finally, we compute the Köthe-Toeplitz duals of these spaces.
キーワード Orlicz function Musielak-Orlicz function n-normed spaces difference sequence spaces Köthe-Toeplitz dual
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 141
終了ページ 158
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_061_129_139.pdf
著者 Shimeno, Nobukazu|
抄録 We prove that the radial part of the class one Whittaker function on a split semisimple Lie group can be obtained as an appropriate limit of the Heckman-Opdam hypergeometric function.
キーワード root system hypergeometric function Whittaker function
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 129
終了ページ 139
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_061_099_128.pdf
著者 Hakim, Denny Ivanal| Nogayama, Toru| Sawano, Yoshihiro|
抄録 This paper extends the result in [8] to Triebel-Lizorkin-Morrey spaces which contains 4 parameters p, q, r, s. This paper reinforces our earlier paper [8] by Nakamura, the first and the third authors in two different directions. First, we include the smoothness parameter s and the second smoothness parameter r. In [8] we assumed s = 0 and r = 2. Here we relax the conditions on s and r to s ∈ R and 1 < r ≤ ∞. Second, we apply a formula obtained by Bergh in 1978 to prove our main theorem without using the underlying sequence spaces.
キーワード smoothness Morrey spaces Triebel-Lizorkin-Morrey spaces complex interpolation square function
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 99
終了ページ 128
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_061_085_098.pdf
著者 Watanabe, Taisuke|
抄録 We verify some cases of a conjecture by C. Hayashi on the structure of the profile of a finite connected quandle.
キーワード connected quandle finite quandle
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 85
終了ページ 98
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_061_075_084.pdf
著者 Izadi, Farzali| Baghalaghdam, Mehdi|
キーワード Diophantine equations Cubes Quintics Elliptic curves Rank
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 75
終了ページ 84
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_061_037_073.pdf
著者 Higashiyama, Kazumi|
抄録 In the present paper, we study configuration space groups. The goal of this paper is to reconstruct group-theoretically the inertia groups associated to various types of log divisors of a log configuration space of a smooth log curve from the associated configuration space group equipped with its collection of log-full subgroups.
キーワード anabelian geometry configuration space log divisor log-full subgroup
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 37
終了ページ 73
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_061_019_035.pdf
著者 Cahen, Benjamin|
抄録 We introduce a Schr¨odinger model for the generic representations of a Heisenberg motion group and we construct adapted Weyl correspondences for these representations by adapting the method introduced in [ B. Cahen, Weyl quantization for semidirect products, Differential Geom. Appl. 25 (2007), 177-190].
キーワード Weyl correspondence Berezin quantization Heisenberg motion group Schr¨odinger representation Bargmann-Fock representation Segal-Bargmann transform unitary representation coadjoint orbit
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 19
終了ページ 35
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_061_001_018.pdf
著者 Yang, Yu|
抄録 Let R be a complete discrete valuation ring with algebraically residue field of characteristic p > 0 and X a stable curve over R. In the present paper, we study the geometry of coverings of X. Under certain assumptions, we prove that, by replacing R by a finite extension of R, there exists a morphism of stable curves f : Y → X over R such that the morphism fη : Yη → Xη induced by f on generic fibers is finite étale and the morphism fs : Ys → Xs induced by f on special fibers is non-finite.
キーワード stable curve stable covering vertical point admissible covering
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 1
終了ページ 18
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL PhysRevB_97_064425.pdf
著者 Horigane, Kazumasa| Fujii, M.| Okabe, H.| Kobayashi, K.| Horie, R.| Ishii, H.| Liao, Y. F.| Kubozono, Y.| Koda, A.| Kadono, R.| Akimitsu, J.|
抄録 We report the crystal structure and physical properties of Sr2-xLaxIrO4 synthesized by mechanical alloying. The magnetic transition temperature T-N and electrical resistivity decreased with increasing La doping, consistent with previous studies involving single-crystalline samples. We also identified the relationship between T-N and tetragonal distortion (c/a) in this system. This result suggests that the magnetism of the Sr214 system is strongly correlated with its crystal structure. Zero-field muon spin rotation/relaxation studies revealed that short-range antiferromagnetic ordering is realized in Sr1.9La0.1IrO4; also, the spin-glass state is stabilized in the low-temperature region. The Ir moment estimated from the longitudinal field mu SR results is 0.045 mu(B), ten times smaller than that of Sr2IrO4 (similar to 0.4 mu(B)), indicating that electrons are introduced into the Ir atoms.
備考 This is an article published by American Physical Society
発行日 2018-02-28
出版物タイトル Physical Review B
97巻
出版者 American Physical Society
開始ページ 064425
ISSN 2469-9950
NCID AA11187113
資料タイプ 学術雑誌論文
言語 English
OAI-PMH Set 岡山大学
論文のバージョン publisher
DOI 10.1103/PhysRevB.97.064425
Web of Sience KeyUT 000426321000005
関連URL isVersionOf https://doi.org/10.1103/PhysRevB.97.064425
JaLCDOI 10.18926/OER/56321
タイトル(別表記) Ablösungsrezeß über Geldgefälle beim südsächsischen D.-Neudorf 1856-1857 (1)
フルテキストURL oer_050_2_075_091.pdf
著者 松尾 展成|
備考 資料 (Material)
出版物タイトル 岡山大学経済学会雑誌
発行日 2018-11-07
50巻
2号
出版者 岡山大学経済学会
出版者(別表記) The Economic Association of Okayama University
開始ページ 75
終了ページ 91
ISSN 2433-4146
NCID AN00032897
資料タイプ 学術雑誌論文
言語 Japanese
著作権者 Copyright © 2018 岡山大学経済学会
論文のバージョン publisher
Sort Key 6
Eprints Journal Name oer
JaLCDOI 10.18926/OER/56320
フルテキストURL oer_050_2_055_074.pdf
著者 一ノ瀬 篤|
備考 論説 (Articles)
出版物タイトル 岡山大学経済学会雑誌
発行日 2018-11-07
50巻
2号
出版者 岡山大学経済学会
出版者(別表記) The Economic Association of Okayama University
開始ページ 55
終了ページ 74
ISSN 2433-4146
NCID AN00032897
資料タイプ 学術雑誌論文
言語 Japanese
著作権者 Copyright © 2018 岡山大学経済学会
論文のバージョン publisher
Sort Key 5
Eprints Journal Name oer
JaLCDOI 10.18926/OER/56319
タイトル(別表記) Threat of the China Threat Theory
フルテキストURL oer_050_2_035_054.pdf
著者 滕 鑑|
キーワード 米中関係 日中関係 安全保障 貿易摩擦 パワーシフト
備考 研究ノート (Notes)
出版物タイトル 岡山大学経済学会雑誌
発行日 2018-11-07
50巻
2号
出版者 岡山大学経済学会
出版者(別表記) The Economic Association of Okayama University
開始ページ 35
終了ページ 54
ISSN 2433-4146
NCID AN00032897
資料タイプ 学術雑誌論文
言語 Japanese
著作権者 Copyright © 2018 岡山大学経済学会
論文のバージョン publisher
Sort Key 4
Eprints Journal Name oer
JaLCDOI 10.18926/OER/56318
フルテキストURL oer_050_2_011_033.pdf
著者 松尾 展成|
備考 研究ノート (Notes)
出版物タイトル 岡山大学経済学会雑誌
発行日 2018-11-07
50巻
2号
出版者 岡山大学経済学会
出版者(別表記) The Economic Association of Okayama University
開始ページ 11
終了ページ 33
ISSN 2433-4146
NCID AN00032897
資料タイプ 学術雑誌論文
言語 Japanese
著作権者 Copyright © 2018 岡山大学経済学会
論文のバージョン publisher
Sort Key 3
Eprints Journal Name oer